I read that muscle relaxants can cause some sexual dysfunction, low libido etc. Can these side-effects become permanent in anyway!? I used tizanidine 2mg. I used them only three times over a maybe 3 week period.
Samuel, there have been anecdotal reports of muscle relaxants causing varying degrees of sexual dysfunction. However, with most reports such as these, they do not stand the test of statistical analysis. As an example, the medication tizanidine (Zanaflex) , has reported such side effects in less than 1% of individuals who take the medication. The following report:
included a study of 6,455 patients only 45 of whom (0.7%) had sexual side effects.
In general, when there is such a low percentage of people getting a side effect from any drug, it probably is not related to the medication per se, but is just placebo effect. This would be especially true if the person was taking the medication just intermittently (as you have done) rather than on a regular basis.
Therefore, I do not believe muscle relents are causative of sexual dysfunction. iF they are, it would be in extremely rare cases. In such instances, there would almost certainly be no long term harm and would be reversible on discontinuing the medication. Good luck.